keep me up all night long. Then I take 1 tablet of hydrocodeine/acetom. Watson 853 and it does not work. I get concerned because it makes my heart palpate. I do take metatoprol 50mg a day. Give me some advise, I have been in constant pain in my feet,and legs for 2 years. It all started after a bout with some type of hives and I have been in pain since
sciatica is painful enough to warrant more than 1 hydrocodone tab at night.
Your Dr. needs to re-evaluate this and if won't I would suggest someone else.
For one thing, that much ibuprofin is wearing down your stomach lineing and you're going to end up with an ulcer. There is a lot of room in your case for pain management... and getting you out of pain. If your Dr. won't do it, I'm sure you'll be able to find one that will.
Aside; it gets me soooooo angry when a dr.holds out on pain meds that he knows you need. There are lots of them though. Don't you wish they'd spend a day with your condition???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Mar 2010 • 5 answers
Posted 1 Jul 2010 • 1 answer
Posted 29 Apr 2011 • 6 answers
Posted 26 Jun 2013 • 11 answers
Does Gabapentin 800 three times a day make your body ache? Are Requip and Mirapex anti Zeisure meds?
Posted 24 Sep 2013 • 1 answer